# SDR AWXA200200737

- Difficulty date: July 29, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 54,740 hours, 33,889 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Fitting
- Part number: 65B578393
- Condition: Corroded
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK CORROSION WAS FOUND ON L/H AFT LAVATORY INBOARD FORWARD MOUNT FITTING BS 967, LBL 50. MAINTENANCE REMOVED AND REPLACED L/H AFT LAVATORY INBOARD FORWARD MOUNT FITTING BS 967, LBL 50, IAW B737-300 SRM 51-40-02, PG. 10-11, AND SRM 53-40-05, PG. 4.
